# SDR AWXA9900466

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Inoperative
- Location: Seats 6 - 14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING INOP SEATS 6-14.  REMOVED AND REPLACED LIGHTING AMP.
